yes I think that is what it could be,it gets worse when i am nervous anxious.what can i do to get rid of it forever.I thought about going to a muskuloskeletal therapist or try hypnotherapy.do you have any suggestions and is there a cure for it that will make it go away forever as i have no selfconfidence because of it
Well, this looks like a Tic disorder. Also called as Gilles de la Tourette syndrome. This is an inherited disorder. It usually starts in the childhood (13 years, as in your case).
There are some medications available for it. You should consult a Neurologist for this. The Neurologist will be able to examine you and assess if the condition needs medication. Other helpful modes of treatment are psychological and behavioral therapies.
Most importantly, you should learn to handle this and move ahead. You should not let your self esteem and confidence get affected.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.